# SDR ASAA2019040198817

- Difficulty date: March 29, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 40,718 hours, 12,228 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Aft Zone Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT ZONE TEMP LIGHT ILLUMINATED ON RECALL. EXTINGUISHED ON MASTER CAUTION RESET. GROUNDED - YES. INITIALLY HAD FAULT FOR AFT CABIN TRIM MODULATING VALVE. RESET SYSTEM AND RAN BOTH PACKS FOR 30 MINUTES, VARIED SUCCESSFULLY TEMPERATURE FOR ALL ZONES. AFTER RUNNING BOTH PACKS FOR 30 MINUTES, NO FAULTS AFTER RECALL BUTTON PUSHED. GROUND VERIFICATION CHECK WAS GOOD IAW  AMM 21-61-21-400-801. BOTH CONTROLLERS BITE CHECK GOOD AFTER PACKS RUN.
